# SDR FDEA201605251730

- Difficulty date: May 25, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 72,837 hours, 25,521 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AFTER ENGAGING THE THRUST TILE, THE ACFT WOULD NOT HOLD CENTERLINE.  REJECTED TAKEOFF 08 L CDG.  BOTH THRUST LEVERS WERE ALIGNED, RUDDER & AILERON WERE CENTERED.  TROUBLE SHOT IAW FIM 32-51 TASK 802 & FOUND NOSE WHEEL STEERING NOT PROPERLY RIGGED.  READJUSTED NOSE WHEEL STEERING IAW AMM 32-51-00-5 & PERFORMED STEERING TEST IAW AMM 32-51-00-5, ALL TESTED OK.  PERFORMED BVCU BITE TEST IAW FIM 75-32 TASK 830, PERFORMED EEC BITE TEST IAW FIM 73-21 TASK 802, PERFORMED TPU BITE TEST IAW FIM 75-32 TASK 831, FOUND NO FAULTS.  LUBRICATED THE STEERING COLLAR ON THE NLG IAW AMM 12-21-12-3.  PERFORMED ON BOTH MLG , A BRAKE BLEEDING PROCEDURE IAW AMM 32-41-00-2.  PERFORMED AUTO THROTLE TMC 02, SERVO TEST 10 & GND TEST 30 IAW AMM 22-00-02-2, ALL TESTS PASSED & NO FAULT DETECTED.  RAN  BOTH ENGS TO EPR=1.7 IAW JRH ALL PARAMETERS WERE NORMAL.  FOR INFO EVERY EPR STEP THE THROTTLES WERE ALIGNED, 1.3, 1.5, 1.6 & 1.7.
